MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer account provided photo/images of the dcb00 model intraocular lens (iol).Photo/images appear to show a tear or break of some sort at the edge of the iol, which may be consistent with the complaint reported (surgeon identified a rupture at the end of the iol).No further information is available.
 
Additional Manufacturer Narrative
Additional information: section a-2 patient age/date of birth: unknown/asked information unavailable.Section a-3a patient sex: unknown/asked information unavailable.Section a-3b patient gender: unknown/asked information unavailable.Section a-4 patient weight: unknown/asked information unavailable.Section a-5 patient ethnicity: unknown/asked information unavailable.Section a-6 patient race: unknown/asked information unavailable.Section b-3: date of event: unknown/asked information unavailable.Section d-6a date implanted: not applicable as there is no indication the iol was implanted.Section d-6b date explanted: not applicable as there is no indication the iol was implanted, therefore not explanted.Section e-1 reporter telephone number: (b)(6) - field only accepts the us phone number format.Section h-3 device evaluated by manufacturer: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Section h-6 health effect - clinical code: 4581 incision enlargement.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19543497
Report Number3012236936-2024-000168
Device Sequence Number7704443
Product Code HQL
UDI-Device Identifier05050474635968
UDI-Public(01)05050474635968(17)260522
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2026
Device Model NumberDCB00
Device Catalogue NumberDCB0000140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown